# SDR SWAA2021052520415

- Difficulty date: October 4, 2020
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 49,874 hours, 34,641 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Out Of Tolerance
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MLG FWD TRUNNION FITTING- ALL FOUR LUG BORE DIAMETERS ARE BEYOND THE NOMINAL DIMENSIONS OF 1.5602'-1.5610'. / ACCOMPLISHED E.A. 1-A57-3246 AND MT 757-RCB-04-01 ON ALL 4 LEFT MLG FWD TRUNNION FITTING BORES. (LINE REAMED) REF. D&M ENTERPRISES A/R W.O. SSR# 1247
